# SDR FDEA202209122536

- Difficulty date: September 12, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75393
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE, L/H AKC7539-3 FRAME, BEHIND UPPER HINGE POINT HAS A 4 CRACK. REMOVED AND REPLACED CRACKED AKC7539-3 FRAME, REF DWG AKC7539.
